# SDR 65453

- Difficulty date: September 30, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 15,797 hours, 29,452 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 48
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING THE LANDING GEAR HANDLE, CREW DID NOT HAVE A GOOD DOWN AND LOCKED INDICATION FOR THE NOSE LANDING GEAR .  ACFT RETURNED TO PFN, LANDED WITH NO FURTHER INCIDENT.  REMOVED  INSTALLED OVERHAULED NOSE WHEEL ACT, P/N 11238002223 S/N 48.
